Distribution modulo 1 of some oscillating sequences, II

Daniel Berend, Michael D. Boshernitzan, Grigori Kolesnik

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Sequences defined by means of polynomials and highly differentiable quasiperiodic functions are considered. It is proved that under some conditions such sequences must assume small values modulo 1, or even be dense modulo 1. Negative results, demonstrating that some differentiablity conditions are necessary, are also obtained.

Original languageEnglish
Pages (from-to)125-147
Number of pages23
JournalIsrael Journal of Mathematics
Volume92
Issue number1-3
DOIs
StatePublished - 1 Feb 1995

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Distribution modulo 1 of some oscillating sequences, II'. Together they form a unique fingerprint.

Cite this